# SDR QXEA2021072000367

- Difficulty date: July 18, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 22,763 hours, 24,469 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Propeller
- Condition: Malfunctioned
- Location: Feathering
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#2 PROP DID NOT FULLY FEATHER DURING SHUTDOWN, NOTICED DURING WALK AROUND. NOTHING ABNORMAL FELT DURING SHUTDOWN. REMOVED FROM SERVICE. RAN #2 ENGINE, TOOK PROP IN AND OUT OF FEATHER MULTIPLE TIMES, PROPS NOW FULLY FEATHERED. SHUT DOWN #2 ENGINE. CONFIRMED PROP IN FULL FEATHER POSITION. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
